# SDR CA960909032

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Tube
- Part number: 82960010191
- Condition: Cracked
- Location: Nr 2 Hyd Resv
- Part time: 2 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT DEPLETION OF #2 HYDRAULIC RESERVOIR DUE TO CRACKED PRESSURE TRANSDUCER TUBE. MOD 8/2865 ISSUED TO ADDRESS THIS DEFECT, CHANGED TUBE TO A HOSE.
